# SDR HALA202310230046

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 30,236 hours, 31,285 cycles
- Engine: Rroyce BR700715A130
- Engine time: 25,671 hours, 59,870 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AUDIBLE BANG. FLASH COMPRESSOR STALL EAD; RIGHT ENGINE. PERFORMED VISUAL INSPECTION OF INLET AND EXHAUST. LOOKS GOOD PER AMM 72-00-00-200-801. CHECKED CHIP DETECTOR PER AMM 79-00-00-200-801. LOOKS GOOD. PERFORMED ENGINE RUN. NO FAULTS FOUND. OK FOR SERVICE
